Has anyone had back pain when using steroid inhalers?
It is a constant stiffness and ache and sometimes it feels like a burning. I have tried paracetamol, Ibuleve gel and heat patches - nothing seems to help it. Sometimes a very hot shower eases it for a short time.
I've asked this before on the Forums here but it feels like I am the only person who has ever had this side effect.
I have tried so many different ones and am back on the Beclometasone. My whole back aches 85% of the time and it is really getting me down.
One doctor suggested I try Singulair and I wasn't sure about them as I know they can take 3 months to kick in.
Does anyone use Singulair as the preventer (with no other brown/preventer inhaler)?
I use Bricanyl as my reliever.
I can't get back to the GP until next Thursday!
Most of the doctors write question marks on my notes when I say I have a sore back and I think is related to the brown inhalers.